# SDR ASAA2023022842103

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,601 hours, 16,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHES W/ MASTER CAUTION RESET. GROUNDED - YES. PERFORMED ZONE TEMP CONTROLLER BITE TEST, FOUND CONTROLLER #1 RAM AIR ACT FAULT. FOUND FAULT ON PREVIOUS FLIGHT, FAULT CONSIDERED INTERMITTENT, REPEATED TEST, BITE PASSES ON SUBSEQUENT TESTS. DURING B737-800 FIM 21-53 TASK 821, PACK LIGHTS ARE OFF, DOES NOT RECALL, OPENED AND CLOSED ECS BAY DOORS. NO FAULTS FOUND IN ECS BAY. PUT PSEU IN TO AIR AND BACK INTO GROUND MODE, DOORS SECURED.
